Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I feel my lower abdomen heavy after lymphocyte seperation during pregnancy

Hi doc, I had two miscarriage earlier. In first one, I had not had any period after 4 days of the due date of period and then it started. My doc said that it was a bio chemical pregnancy and then resulted in miscarriage. Second time, I took duphaston, letroz, susten and by seven week, i had an abortion . Doc said that your body had not accepted. Later we went through lymphocyte seperation therapy for six months and now i am pregnant by 5 weeks. LMP is 2 Jan 2011. Now i have been given Duphaston twice a day, Susten twice a day, M C Fol once, Injection HUCOG 5000 biweekly with continuing lymphocyte seperation therapy. My HCG count is 1855 as on 3 feb 2011. I don t have any pain in abdomen but I feel my lower abdomen heavy. I am very much scared. Pl suggest..
Asked On : Sat, 5 Feb 2011
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Thanks for the query

You are in the right line of treatment and your dctors have done a wonderful job. Dont be anxious, be calm, think positive, doctors are giving in their best, u guys have been patient as well. I have seen very good results in cases like these

Have a healthy living
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor